# SDR RRXA003652

- Difficulty date: December 4, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: DOUGLAS
- Condition: Cracked
- Location: Y-1745 Bl-0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO FLOOR SUPPORT ON L/H FLANGE AT STA Y-1745 AND BL-0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 51-1-24, 51-1-20D AND 51-1-21.
